Publication
Title
A queueing framework for routing problems with time-dependent travel times
Author
Language
English
Source (journal)
Journal of mathematical modelling and algorithms. - Place of publication unknown
Publication
Place of publication unknown : 2007
ISSN
1570-1166
Volume/pages
6:1(2007), p. 151-173
Note
General: Special issue "Quantitative aspects of transportation and logistics"
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 08.10.2008
Last edited 21.10.2014
To cite this reference